MAUDE Adverse Event Report: HOLOGIC, INC ATEC SAPPHIRE CONSOLE; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC SAPPHIRE CONSOLE; INSTRUMENT, BIOPSY
Model Number ATEC SAPPHIRE 100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.Console was examined : no problems found, the console passed all pre service testing.A pm service was performed, the console was calibrated and tested, all testing passed.
 
Event or Problem Description
It was reported that on february 16th, a biopsy procedure was performed.While the doctor was taking the biopsy the system was not taking the lidocaine and they were not able to finish the procedure and had to reschedule for a new procedure.No additional information is available.

Brand Name
ATEC SAPPHIRE CONSOLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key16567647
Report Number1222780-2023-00076
Device Sequence Number5498605
Product Code KNW
UDI-Device Identifier15420045504028
UDI-Public15420045504028
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberATEC SAPPHIRE 100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown